Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 10, Pages 681-685
http://dx.doi.org/10.1155/S0161171200002246

A note on M-ideals in certain algebras of operators

Department of Mathematics, Hanyang University, Seoul 133-791, Korea

Received 7 October 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chong-Man Cho and Woo Suk Roh, “A note on -ideals in certain algebras of operators,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 10, pp. 681-685, 2000. https://doi.org/10.1155/S0161171200002246.